Abstract

Investigation of electromagnetic diffraction at any distance from an infinite slit is presented for slit widths 0.5 wavelength and wider. Plane-wave incidence of arbitrary two-dimensional angle in a plane perpendicular to the edges of the slit is used. Infinite conductivity is assumed. The contribution of this work is in the near-field and medium-slit-width regions, where no numerical results have been given. One obvious application is high-resolution, contact or near-contact, printing.

© 1972 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Three-dimensional electromagnetic diffraction of a Gaussian beam by a perfectly conducting half-plane

L. E. R. Petersson and Glenn S. Smith
J. Opt. Soc. Am. A 19(11) 2265-2280 (2002)

Electromagnetic Field of a Gaussian Beam with an Elliptical Cross Section

William H. Carter
J. Opt. Soc. Am. 62(10) 1195-1201 (1972)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (12)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Tables (1)

You do not have subscription access to this journal. Article tables are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (34)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription